Show simple item record

dc.contributor.authorLlinares, Adrián
dc.contributor.otherUAM. Departamento de Matemáticases_ES
dc.date.accessioned2022-03-07T11:37:59Z
dc.date.available2022-03-07T11:37:59Z
dc.date.issued2021-12-06
dc.identifier.citationBanach Journal of Mathematical Analysis 16.1 (2021): 9en_US
dc.identifier.issn1735-8787 (online)es_ES
dc.identifier.issn2662-2033 (print)es_ES
dc.identifier.urihttp://hdl.handle.net/10486/700612
dc.description.abstractThe inclusions between the Besov spaces Bq, the Bloch space B and the standard weighted Bergman spaces Aαp are completely understood, but the norms of the corresponding inclusion operators are in general unknown. In this work, we compute or estimate asymptotically the norms of these inclusionsen_US
dc.description.sponsorshipOpen Access funding provided thanks to the CRUE-CSIC agreement with Springer Nature. The author is partially supported by grant PID2019-106870GB-I00 from MICINN (Spain) and by MU Fellowship, reference number FPU17/00040en_US
dc.format.extent14 pag.es_ES
dc.format.mimetypeapplication/pdfes_ES
dc.language.isoenges_ES
dc.publisherSpringeren_US
dc.relation.ispartofBanach Journal of Mathematical Analysisen_US
dc.rights© The Author(s) 2021en_US
dc.subject.otherAnalytic Besov spacesen_US
dc.subject.otherBloch spaceen_US
dc.subject.otherExtremal problemsen_US
dc.subject.otherNorm of inclusionsen_US
dc.subject.otherWeighted Bergman spacesen_US
dc.titleNorms of inclusions between some spaces of analytic functionsen_US
dc.typearticleen_US
dc.subject.ecienciaMatemáticases_ES
dc.relation.publisherversionhttps://doi.org/10.1007/s43037-021-00161-7es_ES
dc.identifier.doi10.1007/s43037-021-00161-7es_ES
dc.identifier.publicationfirstpage9-1es_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationlastpage9-14es_ES
dc.identifier.publicationvolume16es_ES
dc.relation.projectIDGobierno de España. PID2019-106870GB-I00es_ES
dc.type.versioninfo:eu-repo/semantics/publishedVersiones_ES
dc.rights.ccReconocimientoes_ES
dc.rights.accessRightsopenAccessen_US
dc.authorUAMLlinares Romero, Adrián (281266)
dc.facultadUAMFacultad de Cienciases_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record